Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had surgery for tonsils and adenoids.Have Pain, itching and cough now. When will this recover?

Hi, i got my tonsils and adenoids removed exactly 13 days ago, including the days of the surgery. I went for my follow up with my doctor, he said all my scabs have fallen off but i do still have some of the white stuff in either side of my throat and my uvula is still swollen a little. I forgot to ask my doctor while i was there but is it normal to still have a cough and itchiness? Its very irritating and i just wanted to know when it will start to go away. Also, when will the pain go away when i swallow food?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THE SLOGH USUALLY TAKES 3 WEEK TO GO
YOU CAN HAVE BETADINE FOR GARGLES
CAN TAKE EXOFENADINE 120 MG OD
AND SYP TOSSEX 1 TSF NIGHT
TILL THE AREA COMPLETELY HEALS
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor